# SDR SWAA086625

- Difficulty date: November 25, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 51,943 hours, 44,808 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 652212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND L1 DOOR SKIN CRACKED AT UPPER HINGE, BS 305, BETWEEN WL 258 TO WL 261.  REPAIRED SKIN PER ER.
